Detail publikace

Walk-set induced connectedness in digital spaces

ŠLAPAL, J.

Originální název

Walk-set induced connectedness in digital spaces

Typ

článek v časopise ve Web of Science, Jimp

Jazyk

angličtina

Originální abstrakt

In an undirected simple graph, we define connectedness induced by a set of walks of the same lengths. We show that the connectedness is preserved by the strong product of graphs with walk sets. This result is used to introduce a graph on the vertex set Z^2 with sets of walks that is obtained as the strong product of a pair of copies of a graph on the vertex set Z with certain walk sets. It is proved that each of the walk sets in the graph introduced induces connectedness on Z^2 that satisfies a digital analogue of the Jordan curve theorem. It follows that the graph with any of the walk sets provides a convenient structure on the digital plane Z^2 for the study of digital images.

Klíčová slova

Simple graph, strong product, walk, connectedness, digital space, Jordan curve theorem

Autoři

ŠLAPAL, J.

Vydáno

1. 9. 2017

ISSN

1584-2851

Periodikum

Carpathian Journal of Mathematics

Ročník

33

Číslo

2

Stát

Rumunsko

Strany od

247

Strany do

256

Strany počet

10

URL

BibTex

@article{BUT144498,
  author="Josef {Šlapal}",
  title="Walk-set induced connectedness in digital spaces",
  journal="Carpathian Journal of Mathematics",
  year="2017",
  volume="33",
  number="2",
  pages="247--256",
  issn="1584-2851",
  url="http://carpathian.ubm.ro"
}